Simultaneous Onset of Thrombocytopenia and Hypereosinophilia With Sars-Cov-2 Vaccine

Author Details

Yoshiki Uemura, Mitsuo Okada, Masayuki Ishida

Journal Details

Published

Published: 8 August 2023 | Article Type : Research Article

Abstract

Bleeding due to thrombocytopenia is a well-known side effect of the new SARS-Cov-2 vaccine. Moreover, the vaccine can induce eosinophilia with organ damage such as eosinophilic pneumonia. Thrombocytopenia or hypereosinophilia induced by the vaccine usually appears relatively early, within one to two weeks. However, as presented in our case, thrombocytopenia and hypereosinophilia simultaneously developed two months after vaccination. Our patient had simultaneous T-cell receptor (TCR) rearrangements of β-, γ-, and δ-chains. To the best of our knowledge, there has been no reported cases of the simultaneous onset of hypereosinophilia and thrombocytopenia after SARS-CoV-2 vaccination. We report an association between the simultaneous onset of thrombocytopenia and hypereosinophilia and the abnormal development of T cell clones, with some literature considerations.

Keywords: SARS-COV-2 mRNA vaccine, Eosinophilia, Thrombocytopenia, T-cell Receptor Rearrangement.

Creative Commons License

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

Copyright © Author(s) retain the copyright of this article.

Statistics

247 Views

602 Downloads

Volume & Issue

Article Type

Research Article

How to Cite

Citation:

Yoshiki Uemura, Mitsuo Okada, Masayuki Ishida. (2023-08-08). "Simultaneous Onset of Thrombocytopenia and Hypereosinophilia With Sars-Cov-2 Vaccine." *Volume 5*, 1, 1-5